# SDR SWIA200210772

- Difficulty date: April 6, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 18,753 hours, 16,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Display Cooling
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''DISPLAY COOL'' CAUTION MESSAGE DURING FLIGHT.  MESSAGE PERSISTED AFTER 1ST STEP PER QRH.  MESSAGE WENT AWAY AFTER SWITCHING TO STBY.  RETURNED TO SLC.  REMOVED AND REPLACED THE DISPLAY FILTER AS REQUIRED.  OPS CHECK GOOD.  PN 196305.
